# SDR AALA202210145068

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 61,743 hours, 36,182 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592201
- Part serial: A17933
- Condition: Low Pressure
- Location: Zone 100 - Fuse
- Part time: 12,477 hours, 7,317 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE OFFWING SLIDE RESERVOIR 7507MM RIGHT HAND SIDE IN AFT CARGO COMPARTMENT. MAINTENANCE REPLACED OFFWING SLIDE RESERVOIR PER AMM 25-62-46-000-001-A AND A319 AMM 25-62-46-400-001-A.
